# SDR 9WGA2022050535601

- Difficulty date: May 5, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N356KD
- Make and model: Boeing 747
- Aircraft serial: 26356
- Aircraft time: 80,406 hours, 16,489 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Unit
- Part number: 746013J
- Part serial: 0698
- Condition: Broken
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

THRUST LEVERS NON-RESPONSIVE WHEN MANUALLY INCREASED WITH AUTO THROTTLES ENGAGED.  AP FAIL / AUTO THROTTLES FAIL.  R & R #2 BCU IAW MM 24-23-01. AUTO LAND/AUTO THROTTLES NOW SATIS. OPS TEST OF FCC, L,C,R IAW MM 22-10-00 PASS TEST SATIS. TEST OF FMC AND FMC SERVO LOOP FOR AUTO THROTTLE SYSTEM PASS SATIS IAW MM 34-61-00.
